I've been taking uloric for 30 days. now I'm getting a reaction?
- 25 Oct 2012 by itchinglikehell
- 27 August 2016
- skin rash, allopurinol, uloric, doctor, lips
I have swollen lips, red blistery rash and itch all over. I called my doctor and all he did was switch me to allopurinol. I've been off of it for four days and it seems to be getting worse. No breathing problems. Suggestions? When can I expect it to subside?
I would suggest you see your doc. Uloric should have been totally out of your system 2 days ago. It should not be getting worse. Something else is going on. Have you tried benadryl for it?
You are obviously having a severe allergic reaction , you must seek immediate medical attention, have someone take you to the ER or simply Call 911, now.
You must focus on well-being now.
Get well soon,
I had the same thing happen to me. Almost started like a hive rash. Itchy head then body. Face swelling. Tounge swelling. Had to go to the ER. Benadryl helps it pretty quick. Took two of them and symptoms went away within an hour. Very scary thou.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 1 answer
Posted 11 Jan 2013 • 1 answer
Posted 1 Sep 2017 • 0 answers
Posted 29 May 2018 • 1 answer
Posted 18 Jul 2018 • 0 answers